# SDR GUUA95052011109B

- Difficulty date: January 11, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 25,886 hours, 30,902 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Drum
- Part number: 1015140443
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR LOWER INBD CONTROL CABLE DRUM DAMAGED.  REPLACED LOWER INBD CONTROL CABLE DRUM.
